| Model Number |
27303 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the nurse prepared to release the drainage fluid for the patient and found that the exit of the lumbar spinal drainage monitoring system was sealed and could not let the drainage fluid out.The drainage bag was replaced.There was no injury to the patient.